# SDR EIA2001015

- Difficulty date: March 14, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

KFAR - RIGHT ENGINE FAILED IN FLIGHT.  (M)
